# SDR COMA0060781

- Difficulty date: September 23, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 10,374 hours, 9,604 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 39 DEGREES.  C/W RIGGING OF THE LEFT AND RIGHT BPSU.
